# SDR CHQA201100291

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 18,453 hours, 17,210 cycles
- Engine: Allsn AE3007A
- Engine time: 14,586 hours, 14,027 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Part number: 3621001013
- Part serial: 4521
- Condition: Malfunctioned
- Location: Stabilizer
- Part time: 16,717 hours, 16,060 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB, AT APPROXIMATELY 3,000 FEET, THE MAIN PITCH TRIM WAS INOPERATIVE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND RETURNED TO KMKE.  THE CREW ALSO REPORTED THAT THE BACK-UP PITCH TRIM WORKED AS NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE ELECTRICAL SYSTEM AND PERFORMED EMBRAER FIM TASK 27-43-00.  NO DEFECTS WERE FOUND AND OPERATIONAL CHECKS OF THE PRIMARY AND BACK-UP PITCH TRIM SYSTEMS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
